On distribution of sums of random variables with invariant links and their modeling
Sergey V. Chebotarev
Altai State Pedagogical University, Molodezhnaya, 55, Barnaul, 656015, Russia
A general form of distribution of a sum of a finite number of absolutely continuous random variables is obtained, examples of constructing and modeling sequences with averaged links (with invariant links) are considered based on the distribution of the sum of these random variables.
sequences of random variables, sum of a finite number of random variables, sum of dependent random variables, distribution of sums of absolutely continuous random variables.
PDF file (153 kB)
Received in revised form: 10.06.2019
Sergey V. Chebotarev, “On distribution of sums of random variables with invariant links and their modeling”, J. Sib. Fed. Univ. Math. Phys., 12:5 (2019), 628–636
Citation in format AMSBIB
\paper On distribution of sums of random variables with invariant links and their modeling
\jour J. Sib. Fed. Univ. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|